# SDR WWMA9800039

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 8A WAS FOUND TO BE HANGING BY THE WIRES.  MAINTENANCE REINSTALLED INTERNAL SCREWS IN THE EXIT SIGN AND PERFORMED OPERATIONAL CHECKS.
